# SDR Y2PA96058

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Support
- Part number: 99216961
- Condition: Cracked
- Location: Cargo Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D BRIDGING CHECK, FOUND CARGO DOOR FWD ACTUATOR SUPPORT PLATE HAS CRACK UNDER IT ON FUSELAGE SUB STRUCTURE.  REPAIRED CARGO DOOR FWD ACTUATOR SUPPORT PLATE IAW EA NR 53-96156 DATED 7-17-96 AND IAW DC-9 SRM, INTERIM REPAIR TILL NEXT C-CHECK OR 2500 HR PER EA NR 53-96156 FIG 1.  N/R CARD 96-0181.
